# SDR GTIA2024112238544

- Difficulty date: November 21, 2024
- Submitted: November 23, 2024
- Operation: Air carrier
- Aircraft: N906NK
- Make and model: Airbus A320-271N
- Aircraft serial: 7788
- Aircraft time: 18,405 hours, 7,795 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A3061402
- Part serial: 21164
- Condition: Inoperative
- Location: Fwd Galley
- Part time: 8,096 hours, 3,481 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OVER NIGHT INSPECTION FOUND EMERGENCY MEGAPHONE INOP (FWD).-R + R FOWARD MEGAPHONE EMERGENCY AIRBUS EMERGENCY EQUI[PMENT IAW SPIRIT DWG A319,A320, A321 EMERGENCY EQUIPMENT.
